# SDR 2002UALA00646

- Difficulty date: April 5, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STATION 947 FLOORBEAM RBL 24 TO RBL 47 HAD CORROSION ON UPPER CAP WITH EXCESSIVE MATERIAL REMOVED DURING CORROSION REMOVAL.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED 2 REPAIR ANGLES.
